advertisement
Question
Posted by: elel | 2005/12/13

bleed

im currently on depo (contraceptive) after leaving the ner-istrate.on the 02 dec i started my periods which are very light cause i wear just a panty liner.thats how light they are.im getting worried cause i have been bleeding now for 12 days and its not stopping.im wondering if its normal or if i should be alarmed.though the bleeding is very light,but its been too long!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear elel,
The depo could cause abnormal bleeds in the first 3 months, and then you could stop menstruating alltogether after that for as long as you are using it. Some women do bleed more often and longer on the Depo and then an alternative must be considered. I'll suggest that you just hang in there until you had your second injection in 3 months time. It will probably stop soon.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement